# SDR DALA2017081706275

- Difficulty date: August 11, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 40,183 hours, 32,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR VERTICAL EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY B5-241 IAW MM.  OPERATION CHECKS GOOD.
